- Last Active
- Member, Cancer Community Member
I am so glad the Dr was able to help you and has given you some meds to help bring things back on an even keel for you.
Sorry to hear the hair might take a lot longer this time to come back. I suppose the good thing is it is coming into summertime, though you will have to keep it covered anyway.
It is good to remind ourselves where we have come from. You are in a much stronger place now than before, even if it doesn't feel like it. Small steps, one day at a time still. You will get there Maggie. If you find the meds still don't help as much as you'd like, go back to your Dr, or perhaps contacting Macmillan's for some support? I know a lot of people have been helped by them in the past, and of course you can always contact me or any of us here to chat too.,
I hope you are having a peaceful evening,
God bless you,
Lou x0May 22
It sounds as if you have really been through an awful lot in a short space of time. Great to hear the treatment has been effective and is making a difference. I am sorry to hear you lost your hair with the RT, if you are not having any more treatment just now, hopefully it should begin to grow back in a few weeks.
It isn't surprising you are feeling so tearful, I was the same, as are many people it seems after treatment. It confused me, because I couldn't give a reason for it. To be honest for me, I think it was due to the cumulative effect of everything I had been through, but hadn't processed in my mind, and then when all the treatment was completed and everything stopped, it hit me. But I don't mean I was trawling through in my head all the stuff, maybe it was just like silence, when for months it had been full steam ahead. I'm probably not making any sense , I do apologise. 😁
You have been through a tremendous ordeal which is a massive thing. It will take sometime, maybe a long time, to find yourself feeling anything like who you were before cancer. Everything changes with cancer, some of those changes are permanent some temporary. Be kind to yourself, take one day at a time. You will feel ups and downs. If you'd like to chat you can message me, or chat on the main pages. I don't know if this has helped at all. Thinking of you,
Lou xx0May 20
I have now completed chemotherapy and radiotherapy to WBRT and lung I have had excellent results from both but now instead of feeling relief that I am doing well and done with treatment for now I find myself crying like a baby over everything I know it doesn’t help that I have problems eating and my hair has gone again because of radiotherapy I don’t feel sad just so tearful. Can any give some advice on this please.0May 19